Your PDF has successfully downloaded.

You may be interested in finding more content on these topics:


You are not currently logged in.

Access JSTOR through your library or other institution:


Log in through your institution.

Functions which Map the Interior of the Unit Circle Upon Simple Regions

J. W. Alexander
Annals of Mathematics
Second Series, Vol. 17, No. 1 (Sep., 1915), pp. 12-22
Published by: Annals of Mathematics
DOI: 10.2307/2007212
Stable URL:
Page Count: 11
  • Download PDF
  • Add to My Lists
  • Cite this Item
We're having trouble loading this content. Download PDF instead.